# SDR AALA201905029020

- Difficulty date: April 28, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 6,065 hours, 2,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD JUMPSEAT FLIGHT ATTENDANT FLASHLIGHT DID NOT HAVE A RED LIGHT. MAINTENANCE INSTALLED NEW FLASHLIGHT PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
